Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spmurph

REALLY chapped lips

Recommended Posts

Over the past five days my lips have become really chapped. I am six months into a low dose cycle and this is by far the worst that it has been. I use aquaphor a lot but the skin on my lips just kept shedding. Also today when I looked closely at my lips I noticed some tiny bumps on them. It almost looks like a rash. Anyone else experience this?

Share this post


Link to post
Share on other sites

break open some vitamin e capsules and rub it on your lips before you go to bed, then put a thick layer of aquaphor over that, also try dr. dan's cortibalm along with regular chap stick during the day.

Share this post


Link to post
Share on other sites

YES!! I tried everything and then I found Lancone Gelee (like lip gloss in a gel formula in a glass jar) and it;s the only thing which has worked wonders.

Share this post


Link to post
Share on other sites

i use the chapsticks u get for like 1 dollar at the store. im on 20mgs first week in and lips arent THAT dry, mabe its the chapstick or the full effects havent kicked in yet

Share this post


Link to post
Share on other sites

i put some hydrocortizone on them last night and then topped it with aquaphor. this seemed to help. i read that the hydro. calms the lips down so that the aquaphor can do its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×